# SDR VNAA202104091111

- Difficulty date: April 5, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 14,158 hours, 12,789 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO ROC (ABOUT 10-15 MINUTES OUT) THE CREW RECEIVED A BRAKE OVERHEAT RED WARNING. FO WAS THE PILOT FLYING AND REMAINED SO. THEY RAN THE QRC AND QRH, AND FOLLOWED THE PROCEDURE TO REDUCE SPEED TO 220KTS AND LOWERED THE LANDING GEAR. UPON DOING SO, THE ONLY BRAKE INDICATOR THAT WAS STILL SHOWING ISSUES WAS THE LH OUTBOARD MAIN, WHICH WAS FLUCTUATING, THE OTHER 3 REMAINED STEADY. THE CREW DECLARED AN EMERGENCY, AND DID ANNOUNCE TO THE PAX AND FA'S, THEY WERE NOT TOLD TO BRACE. EMERGENCY VEHICLES DID ROLL, AND UPON THE AIRCRAFT LANDING AND ROLLING TO THE END OF THE RUNWAY, USED INFRARED TEMPERATURE CAMERAS TO DETERMINE OF THE BRAKES WERE OVERHEATING. THEY WERE DETERMINED NOT TO BE, AND THE AIRCRAFT TAXIED INTO THE GATE WITH EMERGENCY VEHICLES FOLLOWING THEM IN. / DEFERRED LH OB BRAKE TEMP SENSOR PER MEL 32-46-01 OPT 4 CAT C. M FUNCTION C/W DEACTIVATED LH OB TEMP SENSOR.
